# SDR DHL2001363003

- Difficulty date: April 4, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 085
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Part number: B3BM2
- Part serial: 311
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT NR 1 WILL NOT ALLOW CWS ROLL COMMAND IN CMD OR MAN MODE.  SWAPPED A/P LONG COMPUTERS IAW MM 22-12-34 FOR TROUBLESHOOTING PURPOSES.  OPS CHECKED NR 1 SYS IAW MM 22-11-00.  NO DEFECTS NOTED.  STATUS CLOSED.
